# SDR DL76S070112

- Difficulty date: February 11, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 57,194 hours, 27,254 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 412-434 S36l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FOUND STRINGER 36L CORRODED BETWEEN STA 412-434.  INSTALLED STRINGER SPLICE PER SRM 51-40-02 PG 1.
